RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 17, Issue 4  


On necessary and sufficient conditions for the strong law of large numbers
S. V. Nagaev
609
Gibbs state describing coexistence of phases for a three-dimensional Ising model
R. L. Dobrushin
619
Nonhomogeneous semigroups of measures on compact Lie groups
V. M. Maksimov
640
An asymptotic expansion for the distribution of a statistic admitting an asymptotic expansion
D. M. Chibisov
658
On transition phenomena in branching stochastic processes with several types of particles
V. P. Chistyakov
669
Mappings of a finite set with limitations on contours and height
V. N. Sachkov
679
The best choice problem for a random number of objects
E. L. Presman, I. M. Sonin
695
Remarks about the limit of composite random function
D. S. Sil'vestrov
707
A local limit theorem for large deviations in case of differently distributed lattice summands
D. A. Moskvin
716
On an extension of the class of stable distributions
V. M. Kruglov
723

Short Communications
Limit Poisson law in a scheme of dependent random variables
B. A. Sevast'yanov
733
Diffusion processes and differential equations degenerating at certain points
V. V. Sarafyan
738
A theorem on factorial moments in the multidimensional case
W. Dyczka
743
On a transformation of systems of stochastic differential equations
V. A. Lebedev
748
On a problem of choosing the order of dependent trials
I. B. Gercbah
752
On the distribution of the maximum frequency of a multinomial distribution
J. S. Jusas
755
On an identity for stochastic integrals
A. A. Novikov
761
On characteristic properties of Fisher's $k$-statistics
A. V. Bernstein, A. A. Sidorov
766
Estimates of the set of expectations for a normal population
A. V. Bernstein, A. A. Sidorov
768
Absolute estimates of the rate of convergence to stable laws
K. I. Satybaldina
773
The support of Gaussian measures on Banach spaces
Balram S. Rajput
775
Summary of papers presented at Sessions of the Probability Theory and Mathematical Statistics Seminar at the T. G. Shevchenko Kiev State University
783
Summary of papers presented at Sessions of the Probability and Statistics Section of the Moscow Mathematical Society (September 1971–April 1972)
796

New Books
New books
T. B. Yarina
808
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019